Nadia Peycheva Zlateva

Nadia Peycheva Zlateva

Associate professor
DSc
Email: 
zlateva@fmi.uni-sofia.bg
Phone: 
+359 2 8161-504
Room: 
FMI-513
Office hours: 

During the academic 2019/2020 year Assoc. Prof. Zlateva is on a sabbatical leave.

"I am not at all a specialist – at most an admirer and an unlucky lover of this most beautiful of the sciences."       Paul Valérie

Projects

Publications

    1. P.G. Georgiev and N.P. Zlateva, Second subdifferentials of C1,1 functions: optimality conditions and well posedness, Compt. rend. Acad. bulg. Sci.,  46, 1993, No 11, 25-28.
    2. P.G. Georgiev and N.P. Zlateva, Second-order subdifferentials of C1,1 functions and optimality conditions, Set-Valued Analysis,  4, 1996, 101-117.
    3. P.G. Georgiev and N.P. Zlateva,  Generic Gâteaux differentiability via smooth perturbations, Bull. Austr. Math. Soc.,  56, 1997, 421-428.
    4. M. Ivanov and N. Zlateva, Abstract subdifferential calculus and semiconvex functions, Serdica Math. J.,  23, 1997, 35-58.
    5. M. Ivanov and N. Zlateva, On Clarke-Ledyaev inequality, preprint of the Institute of Mathematics and Informatics at the Bulgarian  Academy of Sciences, 1, May 1998.
    6. P.G. Georgiev and N.P. Zlateva, Lasry─Lions regularizations and reconstruction of subdifferentials, Compt. rend. Acad. bulg. Sci.,  51, 1998, No 9-10, 9-13.
    7. N. Zlateva, Subdifferential Calculus and Variational Methods in Non-smooth Analysis, PhD dissertation,  1997 (in Bulgarian).
    8. P.G. Georgiev and N.P. Zlateva, Reconstruction of Clarke subdifferential by the Lasry-Lions regularizations, J. Math. Anal. Appl.,  248, 2000, 415-428.
    9. M. Ivanov and N. Zlateva, A Clarke-Ledyaev type inequality for certain non-convex sets,  Serdica Math. J.,  26, 2000, 277-286.
    10. M. Ivanov and N. Zlateva, On primal lower-nice property, Compt. rend. Acad. bulg. Sci.,  54, 2001, No 11, 5-10.
    11. M. Ivanov and N. Zlateva, On nonconvex version of the inequality of Clarke and Ledyaev, Nonlin. Anal., Theory, Meth. Appl., 49, 2002, No 8, 1023-1036.
    12. L. Thibault and N. Zlateva, Integrability of subdifferentials of certain bivariate functions, Nonlin. Anal., Theory, Meth. Appl., 54, 2003, No 7, 1251-1269.
    13. M. Ivanov and  N. Zlateva, Subdifferential characterization of primal lower-nice functions on smooth Banach spaces,  Compt. rend. Acad. bulg. Sci., 57, 2004, No 5, 13-18;
    14. L. Thibault and  N. Zlateva, Integrability of subdifferentials of directionally Lipschitz functions, Proc. Amer. Math. Soc., 133, 2005, 2939-2948;
    15. L. Thibault and  N. Zlateva, Partially ball weakly inf-compact saddle functions, Mathematics of Operations Research, 30, 2005, No 2, 404-419.
    16. A. L. Dontchev, M. Quincampoix and N. Zlateva, Aubin criterion for metric regularity,  Journal of Convex Analysis, 13, 2006, No 2, 281-297.
    17. F. Bernard, L. Thibault and N. Zlateva, Characterizations of prox-regular sets in uniformly convex Banach spaces, Journal of Convex Analysis, 13, 2006, No 3-4, 525-559.
    18. M. Quincampoix and N. Zlateva, On Lipschitz regularity of minimizers of a calculus of variations problem with non locally bounded Lagrangians, Compt. rend. Mathematique, 343, 2006, Issue 1, 69-74.
    19. M. Ivanov and N. Zlateva, A new proof of the integrability of the subdifferential of a convex function on a Banach space,  Proc. Amer. Math. Soc., 136, 2008, No 5, 1787-1793.
    20. M. Quincampoix and N. Zlateva, Parameterized minimax problem: on Lipschitz-like dependence  of the solution with respect to the parameter, SIAM J. Optim., 19, 2008, No 3, 1250-1269.
    21. F. Bernard, L. Thibault and N. Zlateva, Prox-regular sets and epigraphs in uniformly convex Banach spaces: Various regularities and other properties, Trans. Amer. Math. Soc., 363, 2011, 2211-2247.
    22. M. Ivanov and N. Zlateva, Perturbation method for variational problems,  Journal of Convex Analysis, 19, 2012, No 4, 1033-1042.
    23. M. Ivanov and N. Zlateva, Perturbation method for non-convex integral functional,   JOTA, 157, June 2013, Issue 3, 737-748. 
    24. M. Ivanov, B. Zlatanov and N. Zlateva, A Variational Principle and Best Proximity Points, Acta Mathematica Sinica (English Series),  Vol. 31, 2015, No 8, 1315-1326.
    25. N. Zlateva, Integrability through infimal regularization, Compt. rend. Acad. bulg. Sci.,  68,  2015, No 5, 551-560.
    26.  M. Ivanov and N. Zlateva, Long Orbit or Empty Value Principle, Fixed Point and Surjectivity Theorems, Compt. rend. Acad. bulg. Sci,  69, 2016, No 5, 553-562.
    27. M. Ivanov and N. Zlateva, Maximal Monotonicity of the Subdifferential of a Convex Function: a Direct Proof, Journal of Convex Analysis, 24, 2017, No 4, 1307-1311.
    28. N. Zlateva, Variational analysis: Methods and applications, DSci dissertation,  2017.
    29. M. Ivanov and N. Zlateva, A Simple Case within Nash-Moser-Ekeland Theory, Compt. rend. Acad. bulg. Sci., 72, 2019, No 2, 152-157.
    30. M. Ivanov and N. Zlateva, Surjectivity in Fréchet Spaces, Journal of Optimization Theory and Applications, 182,  2019,  No 1, 265-284.